hrcak mascot   Srce   HID

Glasnik matematički, Vol. 50 No. 1, 2015.


Datum izdavanja: lipnja 2015.

Objavljen na Hrčku: 23. 6. 2015.
Sadržaj Puni tekst
Primitive block designs with automorphism group PSL(2,Q) (str.1-15) engleskipdf 188 KB
Snježana Braić, Joško Mandić, Tanja Vučičić
Izvorni znanstveni članak
 
Tribonacci Diophantine quadruples (str.17-24) engleskipdf 122 KB
Carlos Alexis Gómez Ruiz, Florian Luca
Izvorni znanstveni članak
 
Bounds for Diophantine quintuples (str.25-34) engleskipdf 133 KB
Mihai Cipu, Yasutsugu Fujita
Izvorni znanstveni članak
 
A generalization of a problem of Mordell (str.35-41) engleskipdf 108 KB
Bo He, Ákos Pintér, Alain Togbé, Nóra Varga
Izvorni znanstveni članak
 
On elements with index of the form 2a3b in a parametric family of biquadratic fields (str.43-63) engleskipdf 208 KB
Borka Jadrijević
Izvorni znanstveni članak
 
Rational function variant of a problem of Erdös and Graham (str.65-76) engleskipdf 133 KB
Szabolcs Tengely, Nóra Varga
Izvorni znanstveni članak
 
On approximate generalized Lie derivations (str.77-99) engleskipdf 202 KB
Janusz Brzdęk, Ajda Fošner
Izvorni znanstveni članak
 
Classification of finite p-groups with cyclic intersection of any two distinct conjugate subgroups (str.101-161) engleskipdf 457 KB
Zvonimir Janko
Izvorni znanstveni članak
 
On quadratizations of homogeneous polynomial systems of ODEs (str.163-182) engleskipdf 362 KB
Matej Mencinger
Izvorni znanstveni članak
 
Sums of zeros of solutions to second order differential equations with polynomial coefficients (str.183-192) engleskipdf 133 KB
Michael Gil'
Izvorni znanstveni članak
 
On quasi-greedy bases associated with unitary representations of countable groups (str.193-205) engleskipdf 159 KB
Morten Nielsen
Izvorni znanstveni članak
 
Minimal surfaces in SL(2,R) geometry (str.207-221) engleskipdf 864 KB
Zlatko Erjavec
Izvorni znanstveni članak
 
On products in the coarse shape category (str.223-231) engleskipdf 132 KB
Tayyebe Nasri, Behrooz Mashayekhy, Hanieh Mirebrahimi
Izvorni znanstveni članak
 
Factorization of uniformly continuous maps through uniform shape fibrations (str.233-243) engleskipdf 143 KB
Takahisa Miyata
Izvorni znanstveni članak
 
Strong convergence for m-pairwise negatively quadrant dependent random variables (str.245-259) engleskipdf 150 KB
Yongfeng Wu, Andrew Rosalsky
Izvorni znanstveni članak
 
Posjeta: 7.914 *